√лавна€    Ex Libris     ниги    ∆урналы    —татьи    —ерии     аталог    Wanted    «агрузка    ’удЋит    —правка    ѕоиск по индексам    ѕоиск    ‘орум   
square ѕервый курс

square ¬торой курс

square “ретий курс

square „етвертый курс

square ѕ€тый курс

ѕоиск по указател€м

Ѕыстрый переход
ѕо названию:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z ј Ѕ ¬ ƒ ® « »   Ћ ћ Ќ ќ ѕ ÷ Ў ў Ё ё я
ѕо автору:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z ® ј Ѕ ¬ ƒ « »   Ћ ћ Ќ ќ ѕ ÷ Ў ў џ Ё ё я
¬се ресурсы

ID asc desc pic јвторы asc desc Ќазвание asc desc √од asc desc ƒоп.
108145 Buehring W. Asymptotic expansion for ratio of products of Gamma functions 2000ХХ
106236 Richardson D, Salvy B. Asymptotic expansion of exp-log functions 1996ХХ
107315 Richardson Asymptotic expansion of exp-log functions n/aХХ
107097 Salvy B., Shackell J Asymptotic expansion of functional inverses 1992ХХ
124864 Merola I. Asymptotic Expansion of the Pressure in the Inverse Interaction Range 1999ХХ
1538 Erdelyi A. Asymptotic expansions 1956ХХ
58708 Copson E.T. Asymptotic Expansions 1965ХХ
170845 Copson E.T. Asymptotic Expansions (Cambridge Tracts in Mathematics) 1965ХХ
156296 Widom H. Asymptotic expansions for pseudodifferential operators on bounded domains 1985ХХ
1528 Dingle R. Asymptotic Expansions: Their Derivation and Interpretation 1973ХХ
97712 Harvey Gould, R. G. Palmer, Gentil A. Estévez Asymptotic form of the mean spherical approximation for the internal energy of the classical one-component plasma 1978ХХ
106286 Shackell J., Salvy B. Asymptotic Forms and Algebraic Differential Equations 1995ХХ
33112 Gilkey P.B. Asymptotic Formulae in Spectral Geometry 2003ХХ
165182 Gilkey P. Asymptotic Formulae in Spectral Geometry 2004ХХ
6815 Politzer H.D. Asymptotic freedom: an aproach to strong interaction 1974ХХ
122784 Tangerman F.M., Veerman J.J.P. Asymptotic Geometry of Hyperbolic Well-Ordered Cantor Sets 1990ХХ
105340 Temme N.M. Asymptotic inversion of incomplete gamma functions 1992 1992ХХ
122327 A. Comtet, J. Desbois, C. Monthus Asymptotic Laws for the Winding Angles of Planar Brownian Motion 1993ХХ
123691 Golden S. Asymptotic Lower Bound for the Relative Disparities of Truncated-Path-Integral Partition Functions 1999ХХ
99519 Monchick, L. Asymptotic magnetic behavior of gas transport properties 1977ХХ
55372 Grasman J. Asymptotic methods for relaxation oscillations and applications 1987ХХ
3579 Grasman J., van Herwaarden O.A. Asymptotic Methods for the Fokker-Planck Equation and the Exit Problem in Applications 1999ХХ
111662 De Bruijn N.G. Asymptotic methods in analysis 1961 ХХХ
127490 Vainberg B . Asymptotic Methods in Equations of Mathematical Physics 1989 ХХХ
156576 Vainberg B. Asymptotic Methods in Equations of Mathematical Physics 1982ХХ
74585 Smirnov A.L. Asymptotic Methods in the Buckling Theory of Elastic Shells 2001ХХ
61442 Bois P.-A. (ed.), Deriat E. (ed.), Gatignol R. (ed.) Asymptotic Modelling in Fluid Mechanics 1995 ХХХ
75160 Movchan A.B. Asymptotic Models of Fields in Dilute and Denselly Packed Composites 2002ХХ
119737 Stadje W. Asymptotic Normality in a Two-Dimensional Random Walk Model for Cell Motility 1988ХХ
104969 Doman Asymptotic of incomplete beta function. Pages 1283-1288 1996ХХ
119428 Ravishankar K. Asymptotic Properties of a Simple Random Motion 1988ХХ
121414 Van den Broeck C., Malek Mansour M., Baras F. Asymptotic Properties of Coupled Nonlinear Langevin Equations in the Limit of Weak Noise. I: Cusp Bifurcation 1982ХХ
121309 Baras F., Malek Mansour M., Van den Broeck C. Asymptotic Properties of Coupled Nonlinear Langevin Equations in the Limit of Weak Noise. II: Transition to a Limit Cycle 1981ХХ
125495 Roerdink J.B.T.M., Shuler K.E. Asymptotic Properties of Multistate Random Walks. II. Applications to Inhomogeneous Periodic and Random Lattices 1985ХХ
125217 Roerdink J.B.T.M., Shuler K.E. Asymptotic Properties of Multistate Random Walks. I. Theory 1985ХХ
122724 McGuire J.B., Thompson C. Asymptotic Properties of Sequences of Iterates of Nonlinear Transformations 1982ХХ
141175 Kiguradze I., Chanturia T. Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations 1993ХХ
121878 Pulvirenti A., Toscani G. Asymptotic Properties of the Inelastic Kac Model 2004ХХ
5429 Ashtekar A. Asymptotic quantization 1987ХХ
37978 Molteni G., Serra E., Tarallo M. Asymptotic resonance, modes interaction and subharmonic bifurcation 2005ХХ
122215 Soto-Campos G., Mazo R.M. Asymptotic Results for a Persistent Diffusion Model of Taylor Dispersion of Particles 1996ХХ
120486 Murthy K. P. N. Asymptotic Results on Occupancy Times of Random Walks 1982ХХ
107252 Datta K., Rampal A. Asymptotic series for wave functions and energy levels of doubly harmonic oscillators 1981ХХ
97044 Shlesinger M.F. Asymptotic solutions of continuous-time random walks 1974ХХ
96345 Tunaley J.K.E. Asymptotic solutions of the continuous-time random walk model of diffusion 1974ХХ
37979 Autuori G, Pucci P., Salvatori M.C. Asymptotic stability for nonlinear Kirchhoff systems 2007ХХ
166589 Vaart A. Asymptotic statistics 1998ХХ
152019 A. W. van der Vaart Asymptotic Statistics (Cambridge Series in Statistical and Probabilistic Mathematics) 2000ХХ
5798 Esposito F.P. (ed.), Witten L. (ed.) Asymptotic structure of space-time 1977ХХ
157814 White H. Asymptotic theory for econometricians 2001 ХХХ

© Ёлектронна€ библиотека попечительского совета мехмата ћ√”, 2004-2018
Ёлектронна€ библиотека мехмата ћ√” | Valid HTML 4.01!| Valid CSS! ќ проекте